# SDR EVCA202307190001

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N365AE
- Make and model: Bell 407
- Aircraft serial: 54717
- Aircraft time: 3,445 hours, 10,737 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Firewall
- Part number: 206064902113
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE FIREWALL IS CRACKED APPROX. 2.0 INCHES ON RH SIDE.
